# SDR UIEA2019052804305

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,927 hours, 16,856 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

IN THE CLIMB, RT ENGINE VIBRATION FAN REACHED 4.8 @ 107.4  N1 - CONSTANT POWER SETTING.( T/S PER FIM 71-05 FT 852, FOUND INBD TR UPPER LATCH NOT CLASPING. RE-SECURED UPPER CLASP. PERFORMED VIBRATION SURVEY PER AMM 71-00-00/501, ALL VIBES BELOW 2.5 IPS. RH ENG MAX VIBE @ 1.2. )
